# SDR 9800329965

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT NACELLE EMERGENCY LIGHT INOPERATIVE AFTER 10 MINUTE CHECK.  MAINTENANCE REPLACED LEFT NACELLE BATTERY PACK, OPERATIONAL CHECK OK.
